Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Gal, P.S. Hair stuff

Posted by ROO on July 1, 2003, at 20:35:39

In reply to Re: My Nightmare Experience/Topamax, posted by ROO on July 1, 2003, at 20:28:27

Oh yeah, I forgot to mention--my hair started falling
out too. It took me awhile to notice that one, because
I have really thick hair. Then I started to notice it
wasn't looking so thick anymore...it had thinned out a lot.
Then I noticed, yes, I'm constantly shedding, there is hair
all over me, all the time, falling out of my head! The texture
also changed...I have really nice hair...really slick and shiny, and
it started taking on a dull, frazzled look....like someone who's dyed
their hair too much or had too many perms.

I've only been off it a month or so, and I will say, that once
you go off, that seems to improve quite a bit. My hair is starting
to look like it used to. Of course, I'm also taking some supplements
with selenium in it, which is supposed to be good for your hair and nails.


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ROO thread:237933
URL: http://www.dr-bob.org/babble/20030701/msgs/238596.html